# SDR SWAA2017072515263

- Difficulty date: June 28, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 LEADING EDGE SLAT LOWER SURFACE ACTUATOR RIBS CRACKED ON THE SKIN AROUND FASTENER HOLE.  REPAIRED SKIN IAW SRM.
